Demi Lovato suffers overdose complications (ASL – 7.31.18)
Sign1News 7.31.18 – News for the deaf community powered by CNN in American Sign Language (ASL)
Turn Off Light
Two sources close to Demi Lovato tell CNN the singer is experiencing complications from her apparent overdose including nausea, vomiting and a high fever.
She is expected to make a full recovery but there is no estimate as to when she will be released from Cedars-Sinai Medical Center in Los Angeles.
Last week, a source told CNN that Lovato plans to seek drug abuse treatment following her release.
No information has been given regarding the official reason she was hospitalized.
There have been reports she overdosed on heroin but a source close to the singer denies that.
Sign1News is the first and only digital network, partnered with world news leader CNN, to offer on-line news and information in American Sign Language. Sign1News provides equal access to local, regional and national news and information to the Deaf and hard-of-hearing community via a daily post-produced broadcast. Sign1News: Your Life. Your Language.